# SDR 9507929301

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

IN CRUISE AT FL310, THE NR 1 ENGINE OIL QUANTITY STARTED DECREASING RAPIDLY.  THE FLIGHT DIVERTED TO MKE.  APPROXIMATELY 10 MINUTES PRIOR TO LANDING, THE OIL  QUANTITY INDICATED 2 QUARTS AND OIL PRESSURE BEGAN TO DETERIORATE.  A PRECAUTIONARY SHUTDOWN WAS PERFORMED, THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  ENGINE SYSTEMS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
